# SDR SWI202408260783

- Difficulty date: June 16, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE, FUSELAGE SIDE, LUG #18 IS GOUGED (MARKED)      (C-CHECK RO 8/24/2024)    REMOVED DAMAGE AT PAX DOOR PIANO HINGE, FUSELAGE SIDE, LUG #18 REF CRJ900 SRM 51-12-00-001-001-A01. WITHIN LIMITS IAW CRJ900 SRM 53-21-23-201-010-A01 TYPE I STEP 2. RESTORED FINISH AT BLENDED LOCATION REF CRJ900 SRM 51-25-16-001-001-A01. COMPLIED WITH ALL STEPS OF CRJ900 SRM 53-21-23 201-010-A01 TYPE 1 REPAIR. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
